# SDR CKSA97588

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Binding
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOORS FLUTTER IN FLIGHT, ACCOMPANIED BY RED DOORS LIGHT ON FORWARD PANEL.  INSPECTED AND CHECKED NOSE GEAR DOORS FOLLOW UP LINKAGE.  NO DEFECTS NOTED.  LUBED GEAR DOOR F0LLOW UP LINKAGE.  FOUND RT NOSE GEAR DOOR SWITCH BINDING.  CLEANED SWITCH FROM CORROSION.  OPS CHECKS GOOD IAW MM CH 32-62-11.
